The e-property of asymptotically stable Markov semigroups [1]
Tytuł | The e-property of asymptotically stable Markov semigroups |
Publication Type | Journal Article |
Rok publikacji | 2024 |
Autorzy | Kukulski R [2], Wojewódka-Ściążko H [3] |
Journal | Results in Mathematics |
Volume | 79 |
Issue | 112 |
Date Published | 03/2024 |
Słowa kluczowe | asymptotic stability [4], Bounded-Lipschitz distance [5], e-property [6], equicontinuity [7], Markov semigroup [8], stochastic continuity [9] |
Abstract | The relations between the e-property and the asymptotic stability of Markov semigroups are studied. In particular, it is shown that any stochastically continuous and asymptotically stable Markov-Feller semigroup with an invariant measure such that the interior of its support is non-empty satisfies the e-property. Moreover, it is proved that any Markov-Feller semigroup, which is stochastically continuous, and which possesses the eventual e-property, has the e-property as well. An example pointing out that such an implication does not have to hold without assuming stochastic continuity is provided. |
URL | https://doi.org/10.1007/s00025-024-02134-2 [10] |
DOI | 10.1007/s00025-024-02134-2 [11] |